Girlfriend has adhd BUT, has been acting strange on a new med. possible addiction?

She began taking vyvanse (spelling?) about 3 months ago. Started at 10mg and increased to 30mg 3ish weeks ago. Lately she’s seemed like a total zombie (not to be rude...)

earlier today when I came home I found her sitting at the kitchen table just staring into nowhere with this crooked look on her face (this has happened many times before since beginning this med). I asked her if she was fine and she never answered. Called her name again and then she did this creepy thing with her eyes (hard to explain). She kept staring into nowhere until she “jolted” and then looked anxious as ever. Tried to talk to her but she couldn’t stop shaking (not violently shaking, just trembling I guess I should say)

2 days ago she kept randomly shaking with anxiety and having this mortified facial expression all the time. She says she hates the med and wants to quit it and change cuz her adhd feels worse on this medication vs off

but here’s the thing... when she doesn’t take the medication, she turns into a zombie and both of us notice. She has blunted emotions, walks and moves slowly, and only seems to show anxiety and deep sadness when she does express some kind of emotions. It basically always ends up with her taking the med anyways cuz otherwise she finds herself thinking about the med all the time and can’t get anything done until she takes it because of the major distractions with her adhd

does this sound like she may be becoming addicted to it or does it sound more like withdrawal? We both can’t tell and her doctor is booked solid until the second week of December

please be nice too!
Girlfriend has adhd BUT, has been acting strange on a new med. possible addiction?
2
5
Add Opinion